Facebook Pixel
EmpowHER Guest

delayed in period after postinor 2

By Anonymous April 17, 2013 - 5:32am
Rate This

Hi I had sex with my bf 4 or 5 days after my period (24th march) we use a condom but I took postinor 2 incase of pre-cum which I think I got on my vagina. I took the first pill a few minutes after an the second pill 12 hours after that. After a week I had breakthrough bleeding felt like a period but not too heavy it last 5 days I took a pregnancy test 2 days after the bleeding it came out negative but I been feeling real sick getting period pains feeling tired, dizzy, upset,have cravings for unhealthy food,belly looks bigger an my period was due on the (15th april) but not here yet. Am I pregnant? How long do period get delayed? Because I am getting the period pain but nothing please help I am stressing

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!